Infinite dimensional parameter identification for stochastic parabolic systems

Share/Save/Bookmark

Aihara, ShinIchi and Bagchi, Arunabha (1989) Infinite dimensional parameter identification for stochastic parabolic systems. Statistics & probability letters, 8 (3). pp. 279-287. ISSN 0167-7152

[img]
Preview
PDF
499Kb
Abstract:The infinite dimensional parameter estimation for stochastic heat diffusion equations is considered using the method of sieves. The consistency property is also studied for the long run data.
Item Type:Article
Copyright:© 1989 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70582
Official URL:http://dx.doi.org/10.1016/0167-7152(89)90134-X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page